# SDR DALA2023042503241

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA Y=1037 LONG 17 LH AT PAX CABIN (W2). SUMMARY OF NRC 00553: FRAME STA Y=1037 LONG 17 LH WAS REPAIRED PER B717-200 SRM. 53-20-07-2R PROCEDURE 4 REPAIR 4. (LP #2735918)
